Bulletin of the Brazilian Mathematical Society

, Volume 37, Issue 3, pp 361–376 | Cite as

A fixed point approach to stability of a quadratic equation

  • M. MirzavaziriEmail author
  • M. S. Moslehian


Using the fixed point alternative theorem we establish the orthogonal stability of the quadratic functional equation of Pexider type f (x+y)+g(xy) = h(x)+k(y), where f, g, h, k are mappings from a symmetric orthogonality space to a Banach space, by orthogonal additive mappings under a necessary and sufficient condition on f.


orthogonal stability Pexiderized quadratic equation orthogonally quadratic mapping quadratic mapping orthogonally additive mapping additive mapping orthogonality space fixed point alternative theorem 

Mathematical subject classification:

Primary: 39B55 Secondary: 39B52 39B82 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Department of MathematicsFerdowsi UniversityMashhad 91775IRAN
  2. 2.Banach Mathematical Research Group (BMRG)MashhadIRAN

Personalised recommendations